# SDR ASOA20130426303

- Difficulty date: April 26, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 20,033 hours, 16,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FOR A C-CHECK WHEN CORROSION WAS FOUND ON A GUSSET AT FRAME 59 AND 61Y=0.00.  MX R & R THE DAMAGED PART WITH A NEW PART IAW SRM 51-40-02 AND SRM 51-20-03.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
